# SDR AALA202201101208

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737*
- Aircraft serial: 33519
- Aircraft time: 37,144 hours, 15,096 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY, DOOR UPPER ROLLER LOOSE. SECURED ROLLER ASSEMBLY PER AMM 25-40-00.
